# SDR AALA201802259017

- Difficulty date: February 20, 2018
- Submitted: February 25, 2018
- Operation: Air carrier
- Aircraft: N983TW
- Make and model: Doug MD 83
- Aircraft serial: 53633
- Aircraft time: 49,960 hours, 25,069 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shutoff Valve
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. VERY NOTICABLE RUBBER SMELL THROUGHOUT THE CABIN JUST AFTER TAKE OFF. SMELL DISSIPATED QUICKLY. REPLACED RIGHT HAND PACK PRESSURE REGULATING SHUT OFF VALVE PER AMM 21-31-01. (SEE CONTROL AALA201802239016)
